# SDR HNAA2025091000593

- Difficulty date: August 29, 2025
- Submitted: September 10, 2025
- Operation: Air carrier
- Aircraft: N646AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145213
- Aircraft time: 52,025 hours, 49,059 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH OMEGA BEAM CENTER ISLE FLOOR SUPPORT FLANGE CORRODED IN NUMEROUS SREAS ALONG ENTIRE LENGHT BETWEEN FR 23-36 INCLUDING PREVIOUSLY BLENDED AREA. BLENDED AREA ACCEPTED AS IS IAW ETD2025-145-925994.
